# SDR ASAA2014022506983

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 6,925 hours, 2,058 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POWER TRANSFER TO APU ON GROUND.  SATCOM LOCKED UP.  ACFT GROUNDED. COMPLIED WITH QRH PROCEDURE AND SATCOM SELECTION RESTORED.
